Jump to content
Search In
  • More options...
Find results that contain...
Find results in...
Sign in to follow this  
Achilles2323

Atenelol Causing Pain

Recommended Posts

This is gonna sound weird but can atenelol "heart medicine"

Cause burning pain in the arms and legs ? Is that possible ? Has anyone else had burning pain In there muscles or nerves on atenelol ?

Share this post


Link to post
Share on other sites
Guest Alex

Sorry I don't have an answer for you but given the burning you're describing, have you been evaluated for neuropathy?

I really don't know whether atenolol can be responsible for that, particularly since it looks like you're on a small dose of that. Have you checked with your doctor or your pharmacist? They should be able to tell you about possible side effects of meds.

Alex

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

Sign in to follow this  

×
×
  • Create New...